# SDR UPS04141677

- Difficulty date: December 30, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0821
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS, DISARM LIGHT INOP.  REPLACED DISARM LIGHT ASSY IAW ESPM 20-45-11.  OPS CHECK GOOD.
